Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 535416, 12 pages
http://dx.doi.org/10.1155/2012/535416
Research Article

Minimization of Vectors of Curvilinear Functionals on Second-Order Jet Bundle: Dual Program Theory

Faculty of Applied Sciences, University “Politehnica” of Bucharest, Splaiul Independentei 313, 060042 Bucharest, Romania

Received 6 December 2011; Accepted 27 December 2011

Academic Editor: Ngai-Ching Wong

Copyright © 2012 Mihai Postolache. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mihai Postolache, “Minimization of Vectors of Curvilinear Functionals on Second-Order Jet Bundle: Dual Program Theory,” Abstract and Applied Analysis, vol. 2012, Article ID 535416, 12 pages, 2012. https://doi.org/10.1155/2012/535416.